ELEMEN SIMETRIS DAN SIMETRIS DIPERUMUM PADA RING DENGAN INVOLUSI

Titi Udjiani SRRM


DOI: https://doi.org/10.14710/jfma.v2i2.34

Abstract


The definition of symmetric element in a ring with unity and equipped with involution can be generalized to generalized symmetric elements. But the properties of symmetric element not automatically can be generalized to generalized symmetric elements. In this paper, we discuss the property of symmetric element which can or cannot be generalized to generalized symmetric elements. Because of at least there is an element of symmetric and generalized symmetric elements which   have the generalized Moore Penrose inverse, so method in this paper is by establishing a relationship between symmetric element, generalized symmetric element and generalized Moore Penrose inverse of element.


Full Text:

PDF

References


D. Mosic dan D.S.Djordjevic, “Moore Penrose Invertible Normal and Hermitian Elements in Ring ”, Linear Algebra Appl, vol. 431, pp. 732-745, 2009

D. Mosic dan D.S.Djordjevic, “ Partial Isometries and EP Elements in Rings with Involution ”, A publication of the International Linear Algebra Society, vol. 18, pp. 761-772, 2009

Koliha J.J., et al, “ ”, . Linear Algebra Appl., vol. 426, pp. 371-381, 2007

T.Udjiani, B.Surodjo and S.Wahyuni , “Generalized Moore Penrose Inverse in Rings with Involution”, Far East Journal of Mathematical Sciences , vol. 92, pp. 29-40, 2014

T.Udjiani, Kartono Suryoto R.Heri dan Priyo.S, “Generalized Moore Penrose invers of symmetric elements in rings with an Involution.”, Far East Journal of Mathematical Sciences , vol.102, no. 8, pp. 1635-1646, 2017

T. Udjiani, Harjito, Suryoto dan Nikken Prima, “ Generalized Moore Penrose Inverse of Normal Elements in a Ring with Involution ”, IOP Conf. Series: Materials Science and Engineering , no. 300 012074, 2018.

T Udjiani, S.Zaki, Suryoto dan Harjito , “Normal Elements On The Generalized Moore Penrose Inverse”, IOP Conf. Series: Materials Science and Engineering, no. 1217 012067, 2019


Refbacks

  • There are currently no refbacks.


Publisher:

Department of Mathematics, Faculty of Science and Mathematics, Diponegoro University

Mailing address: Jl. Prof Soedarto, SH, Tembalang, Semarang, Indonesia 50275

Telp./Fax             : (+6224) 70789493 / (+62224) 76480922

Website              : www.math.fsm.undip.ac.id

E-mail                : admin.math@live.undip.ac.id

 

Indexed in:

GOOGLE SCHOLAR CROSSREF SINTA PORTAL GARUDA SCILIT DIMENSIONS